Having a problem


#1

My pharm substituted for one of my meds with a different mfg. NOT okay for me. I have weird allergies to dyes and fillers. I told them before to stop doing that.

So it’s affecting my memory and making me “slow”. If everyone could try to stay on topic, it’d really help. (Looking cross-eyed to the northeast) If not, I’ll get to it, just be patient with me.

And as a reminder, no politics, even if some post / article that seems funny. I really don’t want to flag posts, because then Mel has to review them. It’d really help, if you are the author of a post that mentions a politician, if you’d just remove your own post(s) so we can tidy up a bit.

I will be here every day. Just might be mentally down-shifted though. Hope they get my best mfg in soon for this med.

.


#2

Tomorrow! Tomorrow! B Mfg is in… S Mfg capsules to be traded in for B Mfg capsules! Yippie Ki Yay!


#3

So that should help with your “dry spell” working on that website then? Way to code! :wink:


#4

hadn’tt thought about that, but true